A Remark on Variational Principles of Choban, Kenderov and Revalski

Tom 61 / 2013

Adrian Królak Bulletin Polish Acad. Sci. Math. 61 (2013), 257-261 MSC: 54E52, 49J27, 49J53. DOI: 10.4064/ba61-3-7

Streszczenie

We consider some variational principles in the spaces $C^*(X)$ of bounded continuous functions on metrizable spaces $X$, introduced by M. M. Choban, P. S. Kenderov and J. P. Revalski. In particular we give an answer (consistent with ZFC) to a question stated by these authors.

Autorzy

  • Adrian KrólakInstitute of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek